VOL. 23 · NO. 5 | October, 2019
 
VIEW ALL ABSTRACTS +
Articles
Joseph L. P. Wang, Jane Y. X. Yang
Taiwanese J. Math. 23 (5), 1025-1040, (October, 2019) DOI: 10.11650/tjm/181006
KEYWORDS: $(\overline{s},\overline{t})$-core partition, Yin-Yang diagram, lattice path, average size, 05A17, 05A15
Kinkar Ch. Das, Seyed Ahmad Mojallal
Taiwanese J. Math. 23 (5), 1041-1059, (October, 2019) DOI: 10.11650/tjm/181104
KEYWORDS: graph, Laplacian matrix, second largest Laplacian eigenvalue, average degree, Laplacian energy, $\sigma$-invariant, 05C50
Yingchun Cai, Li Zhu
Taiwanese J. Math. 23 (5), 1061-1071, (October, 2019) DOI: 10.11650/tjm/181107
KEYWORDS: Waring-Goldbach problem, Hardy-Littlewood method, Asymptotic formula, 11P32, 11N36
Huafeng Liu, Jing Huang
Taiwanese J. Math. 23 (5), 1073-1090, (October, 2019) DOI: 10.11650/tjm/190201
KEYWORDS: Waring-Goldbach problem, Diophantine inequality, sieve methods, 11P32, 11P55, 11N36
Wende Liu, Jixia Yuan, Shujuan Wang
Taiwanese J. Math. 23 (5), 1091-1113, (October, 2019) DOI: 10.11650/tjm/181111
KEYWORDS: Hamiltonian Lie superalgebras of odd type, restricted Kac modules, atypical weights, character formulas, 17B10, 17B50, 17B66
Cao Huy Linh
Taiwanese J. Math. 23 (5), 1115-1131, (October, 2019) DOI: 10.11650/tjm/190106
KEYWORDS: Hilbert coefficients, the depth of associated graded rings, parameter ideals, Castelnuovo-Mumford regularity, postulation number, 13D45, 13D07, 14B15
Qiang Huang, Chao Zhang
Taiwanese J. Math. 23 (5), 1133-1151, (October, 2019) DOI: 10.11650/tjm/181106
KEYWORDS: Dirichlet problem, heat equation, Schrödinger operators, Morrey space, Carleson measure, reverse Hölder inequality, 42B35, 42B37, 35J10, 47F05
Nguyen Thanh Chung
Taiwanese J. Math. 23 (5), 1153-1173, (October, 2019) DOI: 10.11650/tjm/190404
KEYWORDS: fractional $p(x,y)$-Laplacian problems, indefinite weight, Fractional Sobolev space, ‎variable exponent, variational methods, 35B60, 35J20, 35J91, 46E35
Oscar Blasco, Ismael García-Bayona
Taiwanese J. Math. 23 (5), 1175-1199, (October, 2019) DOI: 10.11650/tjm/181110
KEYWORDS: Schur product, Toeplitz matrix, Schur multiplier, vector-valued measures, 46E40, 47A56, 15B05
Halim Atoui, Abbes Benaissa
Taiwanese J. Math. 23 (5), 1201-1225, (October, 2019) DOI: 10.11650/tjm/190108
KEYWORDS: transmission problem of waves, boundary dissipation of nonlocal type, frequency domain method, optimal polynomial stability, 93D15, 35B40, 47D03, 74D05
Zhijing Chen, Wenjun Liu, Dongqin Chen
Taiwanese J. Math. 23 (5), 1227-1252, (October, 2019) DOI: 10.11650/tjm/181109
KEYWORDS: General stability, laminated beam, memory, Energy method, 34B05, 35L05, 93C20, 93D20
Min-Sun Horng, Tzyy-Leng Horng, Chih-Yuan Tien
Taiwanese J. Math. 23 (5), 1253-1270, (October, 2019) DOI: 10.11650/tjm/181010
KEYWORDS: American option, method of lines, finite difference method, American strangle option, two-factor American basket put option, callable and putable convertible bond, 65M06, 65M20, 91G60, 62P05, 97M30
Somayeh Nemati, Afshin Babaei
Taiwanese J. Math. 23 (5), 1271-1289, (October, 2019) DOI: 10.11650/tjm/181210
KEYWORDS: inverse source problem, Jacobi polynomials, Caputo's fractional derivative, time fractional diffusion-wave equation, Tikhonov regularization, 65M32, 35R11, 35R30
Back to Top